The Landau-Lifshitz Equation with the External-Field - a New Extension for Harmonic Maps with Values in S-2

Hong, MC (1995) The Landau-Lifshitz Equation with the External-Field - a New Extension for Harmonic Maps with Values in S-2. Mathematische Zeitschrift, 220 2: 171-188. doi:10.1007/BF02572608


Author Hong, MC
Title The Landau-Lifshitz Equation with the External-Field - a New Extension for Harmonic Maps with Values in S-2
Journal name Mathematische Zeitschrift   Check publisher's open access policy
ISSN 0025-5874
Publication date 1995-10
Sub-type Article (original research)
DOI 10.1007/BF02572608
Volume 220
Issue 2
Start page 171
End page 188
Total pages 18
Publisher Springer-Verlag
Language eng
Keyword Dirichlet Problem
Evolution
Regularity
Mappings
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 11 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 13 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 10 Sep 2011, 16:06:56 EST by System User